# SDR SWAA2024040357405

- Difficulty date: February 28, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 59,151 hours, 35,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Aft Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LIGHT HOUSING ASSY ON LOWERED CEILING PANEL AT AFT GALLEY AREA 2024-164761<[01] REPLACED EMERGENCY EXIT LIGHT HOUSING ASSY ON LOWERED CEILING PANEL AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 TEST OK.;[02] REPLACED EMERGENCY EXIT LIGHT HOUSING ASSY ON LOWERED CEILING PANEL AT AFT GALLEY AREA IAW B737-700 AMM 33-51-01-960-802 TEST OK.
